A 48-year-old member asked:
Disclaimer

is it possible for the drug zyprexa (olanzapine) to cause a tortuous aorta?

2 doctor answers
Dr. Bennett Werner
43 years experience Cardiology
No: Zyprexa (olanzapine) has many potential side effects. Aortic tortuosity isn't one of them.
Answered on Aug 17, 2014
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zyprexa (olanzapine): Not possible.
Answered on Jun 28, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old female asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
Yes: Zyprexa (olanzapine) may cause restlessness (akathisia), involuntary movements (tardive dyskinesia and irritability in addition to that it may cause ... Read More
2
2 thanks
A 25-year-old male asked:
Dr. Vikas Duvvuri
15 years experience Psychiatry
See below: If zyprexa (olanzapine) was helping to control mood swings in bipolar disorder, then stopping zyprexa (olanzapine) might lead to depression.
1
1 thank
A 25-year-old male asked:
Dr. Brian Buggie
17 years experience Psychiatry
It's very sedating.: Zyprexa (olanzapine) is notorious for being extremely sedating so it's unlikely a true withdrawal but more a readjustment to not taking such a powerfu ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month